# SDR AALA202512019052

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 45,213 hours, 19,249 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFTER LAVATORY DOOR STICKING. LUBED LAVATORY-D DOOR. PER CMM 25-44-49.
